# SDR USAA2012011800003

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 36,062 hours, 13,420 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3833
- Condition: Low Pressure
- Location: R2 Door
- Part time: 36,062 hours, 13,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED PER AIRBUS MAINTENANCE MANUAL 52-10-00.
